# SDR 20010420CW003

- Difficulty date: March 15, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Aircraft: N181LS
- Make and model: Piper PA-28-181
- Aircraft serial: 2843227
- Engine: Lyc O360A1D
- System (JASC): 3340 · Exterior Lighting
- Part: Flux Detector
- Part number: 6446
- Condition: Malfunctioned
- Location: Lt Wing Tip
- Part time: 354 hours
- Component: Compass System, Stec
- Component part number: ST180
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LONGLIGHT AND STROBES PULLING HSI OFF HEADING IN EXCESS OF 10 DEGREES.  NO PLACARDS INSTALLED OR REQUIRED TO NOTIFY PILOT OF THIS CONDITION.
